Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 10 found articles
 
 
  Representations of complex hyperbolic lattices into rank 2 classical Lie groups of Hermitian type
 
 
Title: Representations of complex hyperbolic lattices into rank 2 classical Lie groups of Hermitian type
Author: Koziarz, Vincent
Maubon, Julien
Appeared in: Geometriae dedicata
Paging: Volume 137 (2008) nr. 1 pages 85-111
Year: 2008
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands